# SDR SWAA2023033013010

- Difficulty date: March 7, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS440 R/H AT BIN RAIL ATTACH POINT; BETWEEN STR8R-9R.  ACCOMPLISHED HFEC SURFACE SCAN IAW NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. VERIFIED CRACK IS PRESENT; 0.5' IN LENGTH.  REMOVED DAMAGE ON FRAME BS 440 R/H AT BIN RAIL ATTACH POINT BTW S-8R - S-9R; CUT OUT AREA: L= 1.4 X W=.900' IAW SRM 51-10-02-0G-0.  REQ NDI CUT OUT FOR FREE CRACK CONDITION.   HFEC INSPECTED CUTOUT AREA IAW NDTM PART 6 51-00-00 PROCEDURE 23.  METAL SHAVINGS BELOW REPAIR AREA.   REPAIRED PER EA 23-153-00855.
